# SDR R61A201911081216

- Difficulty date: October 21, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 30,846 hours, 24,148 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: 17013414004
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED INTERNAL FLANGE ON PANEL 192CR. REMOVED AND REPLACED INTERNAL FLANGE PN;170-13414-004 REF EMB SRM 51-40-08.  SEE EAMS W/O H6997 SN 545 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
